Couldn't find what you looking for?

TRY OUR SEARCH!

I started the nuvaring in june and inserted it on the 21st. My boyfriend and I where split for the that whole month and got back together july 10 and have been sexually active since about 2 to 5 times a week. Before I was on the nuva ring I was on the depo so hadn't had a period in a long time. I took out the ring July 12 and started my period July 15. It lasted until the 19 which is the day that I had to insert another ring. It was around the 27 when I started having a brown clumpy stringy discharge like I was having another period or something. It is really annoying since when I have intercourse a lot comes out and it is messy. I really only notice it when I go to the bathroom and wipe or when I have intercourse. Is there something wrong with me or what is it?

Loading...

i have the same thing happening to me. i have been on nuvaring for about 12 days now and i noticed the brown discharge at about day 9. i only notice when i go to the bathroom and during sex. i'm sure it is a side effect and i wouldn't be worried if i were you.
Reply

Loading...

i dont have that proble but i get that stuff during the ddtart of my period then it goes away.
Reply

Loading...